×

zbMATH — the first resource for mathematics

Asymptotic analysis of risk quantities conditional on ruin for multidimensional heavy-tailed random walks. (English) Zbl 1296.91162
Summary: We consider a multidimensional renewal risk model with regularly varying claims. This model may be used to describe the surplus of an insurance company possessing several lines of business where a large claim possibly puts multiple lines in a risky condition. Conditional on the occurrence of ruin, we develop asymptotic approximations for the average accumulated number of claims leading the process to a rare set, and the expected total amount of shortfalls to this set in finite and infinite horizons. Furthermore, for the continuous time case, asymptotic results regarding the total occupation time of the process in a rare set and time-integrated amount of shortfalls to a rare set are obtained.
MSC:
91B30 Risk theory, insurance (MSC2010)
60K10 Applications of renewal theory (reliability, demand theory, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asmussen, S.; Albrecher, H., (Ruin Probabilities, Advanced Series on Statistical Science and Applied Probability, vol. 14, (2010), World Scientific Singapore) · Zbl 1247.91080
[2] Avram, F.; Palmowski, Z.; Pistorius, M., A two-dimensional ruin problem on the positive quadrant, Insurance Math. Econom., 42, 1, 227-234, (2008) · Zbl 1141.91482
[3] Badescu, A. L.; Cheung, E. C.K.; Rabehasaina, L., A two-dimensional risk model with proportional reinsurance, J. Appl. Probab., 48, 749-765, (2011) · Zbl 1239.91073
[4] Basrak, B.; Davis, R. A.; Mikosch, T., A characterization of multivariate regular variation, Ann. Appl. Probab., 12, 3, 908-920, (2002) · Zbl 1070.60011
[5] Biard, R.; Loisel, S.; Macci, C.; Veraverbeke, N., Asymptotic behavior of the finite-time expected time-integrated negative part of some risk processes and optimal reserve allocation, J. Math. Anal. Appl., 367, 535-549, (2010) · Zbl 1192.91111
[6] Blanchet, J.; Liu, J., State-dependent importance sampling for regularly varying random walks, Adv. Appl. Probab., 40, 4, 1104-1128, (2008) · Zbl 1159.60022
[7] Blanchet, J.; Liu, J., Total variation approximations and conditional limit theorems for multivariate regularly varying random walks conditioned on ruin, Bernoulli, (2013), (in press), and available at http://www.bernoulli-society.org/index.php/publications/bernoulli-journal/bernoulli-journal-papers
[8] Cai, J.; Li, H., Multivariate risk model of phase type, Insurance Math. Econom., 36, 2, 137-152, (2005) · Zbl 1122.60049
[9] Cai, J.; Li, H., Dependence properties and bounds for ruin probabilities in multivariate compound risk models, J. Multivariate Anal., 98, 4, 757-773, (2007) · Zbl 1280.91090
[10] Chan, W.-S.; Yang, H.; Zhang, L., Some results on the ruin probability in a two-dimensional risk model, Insurance Math. Econom., 32, 3, 345-358, (2003) · Zbl 1055.91041
[11] Collamore, J. F., Hitting probabilities and large deviations, Ann. Probab., 24, 4, 2065-2078, (1996) · Zbl 0879.60021
[12] Collamore, J. F., Importance sampling techniques for the multidimensional ruin problem for general Markov additive sequences of random vectors, Ann. Appl. Probab., 12, 1, 382-421, (2002) · Zbl 1021.65003
[13] Cramér, H., On some questions connected with mathematical risk, Univ. California Publ. Stat., 2, 99-123, (1954)
[14] Czarna, I.; Palmowski, Z., De finetti’s dividend problem and impulse control for a two-dimensional insurance risk process, Stoch. Models, 27, 2, 220-250, (2011) · Zbl 1214.91051
[15] Dang, L.; Zhu, N.; Zhang, H., Survival probability for a two-dimensional risk model, Insurance Math. Econom., 44, 3, 491-496, (2009) · Zbl 1162.91405
[16] Dembo, A.; Karlin, S.; Zeitouni, O., Large exceedances for multidimensional Lévy processes, Ann. Appl. Probab., 4, 432-447, (1994) · Zbl 0803.60025
[17] dos Reis, A. D.E., On the moments of ruin and recovery times, Insurance Math. Econom., 27, 3, 331-343, (2000) · Zbl 0988.91044
[18] Gerber, H. U.; Shiu, E. S.W.; Yang, H., The omega model: from bankruptcy to occupation times in the red, Eur. Actuar. J., 2, 2, 259-272, (2012) · Zbl 1256.91057
[19] Gong, L.; Badescu, A. L.; Cheung, E. C.K., Recursive methods for a multi-dimensional risk process with common shocks, Insurance Math. Econom., 50, 1, 109-120, (2012) · Zbl 1235.91090
[20] Hult, H.; Lindskog, F., Heavy-tailed insurance portfolios: buffer capital and ruin probabilities. school of ORIE, cornell university, technical report, 1441, (2006)
[21] Hult, H.; Lindskog, F.; Mikosch, T.; Samordnitsky, G., Functional large deviations for multivariate regularly varying random walks, Ann. Appl. Probab., 15, 2651-2680, (2005) · Zbl 1166.60309
[22] Li, J.; Liu, Z.; Tang, Q., On the ruin probabilities of a bidimensional perturbed risk model, Insurance Math. Econom., 41, 1, 185-195, (2007) · Zbl 1119.91056
[23] Loisel, S., Differentiation of some functionals of risk processes, and optimal reserve allocation, J. Appl. Probab., 42, 2, 379-392, (2005) · Zbl 1079.60038
[24] Nagaev, S. V., Integral limit theorems for large deviations when cramér’s conditions are not fulfilled I, II, Theory Probab. Appl., 14, 51-64, (1969), 193-208 · Zbl 0196.21002
[25] Nagaev, S. V., Limit theorems for large deviations where cramér’s conditions are violated, Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk, 6, 17-22, (1969), (in Russian)
[26] Nagaev, S. V., Large deviations of sums of independent random variables, Ann. Probab., 7, 745-789, (1979) · Zbl 0418.60033
[27] Rabehasaina, L., Risk processes with interest force in Markovian environment, Stoch. Models, 25, 4, 580-613, (2009) · Zbl 1222.91025
[28] Resnick, S. I., (Heavy Tail Phenomena: Probabilistic and Statistical Modeling, Series in Operations Research and Financial Engineering, (2006), Springer New York) · Zbl 1152.62029
[29] Yuen, K. C.; Guo, J.; Wu, X., On the first time of ruin in the bivariate compound Poisson model, Insurance Math. Econom., 38, 2, 298-308, (2006) · Zbl 1095.62120
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.